Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 12, 2006, 2:53 AM CST for Reynolds County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 2:53 AM CST (08:53 UTC)
- Expired
- Mar 12, 2006, 3:25 AM CST
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 171 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 3:15 AM CST | TSTM WND DMG | Ellington, MO | LARGE TREE BLOWN OVER ACROSS HIGHWAY 21 AT 106. HIGHWAY DEPARTMENT CALLED TO CLEAR IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 1:07 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.9 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 120853
SVRLSX
MOC179-120945-
/O.NEW.KLSX.SV.W.0095.060312T0853Z-060312T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
253 AM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 345 AM CST
* AT 249 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 15 MILES WEST OF GARWOOD...OR ABOUT 27 MILES WEST
OF PIEDMONT...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
GARWOOD...
ELLINGTON...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3706 9096 3709 9096 3710 9101 3715 9104
3721 9113 3725 9112 3727 9116 3740 9078
3736 9075 3718 9074 3713 9079 3708 9081
3705 9087
$$
CVKING2 follow-up statements
000
WWUS53 KLSX 120908
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 AM CST SUN MAR 12 2006
MOC179-120945-
/O.CON.KLSX.SV.W.0095.000000T0000Z-060312T0945Z/
REYNOLDS MO-
308 AM CST SUN MAR 12 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR SOUTHERN REYNOLDS COUNTY...
AT 304 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 5
MILES WEST OF GARWOOD...MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
RURAL SOUTHEASTERN REYNOLDS COUNTY AND GARWOOD.
LAT...LON 3706 9096 3709 9096 3710 9101 3715 9104
3721 9113 3725 9112 3727 9116 3740 9078
3736 9075 3718 9074 3713 9079 3708 9081
3705 9087
$$
CVKING000
WWUS53 KLSX 120925
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 AM CST SUN MAR 12 2006
MOC179-120935-
/O.CAN.KLSX.SV.W.0095.000000T0000Z-060312T0945Z/
REYNOLDS MO-
325 AM CST SUN MAR 12 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN REYNOLDS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
IF YOU EXPERIENCED SEVERE WEATHER PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY IT TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3706 9096 3709 9096 3710 9101 3715 9104
3721 9113 3725 9112 3727 9116 3740 9078
3736 9075 3718 9074 3713 9079 3708 9081
3705 9087
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:53 PM CST, 5 hours earlier.
Area forecast discussion, Mar 11, 9:53 PM CST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CST SAT MAR 11 2006
.DISCUSSION...
...TORNADO WATCH NUMBER 64 EXPANDED NORTHWARD...
HAVE COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH NUMBER 64
SLIGHTLY NORTHWARD TO PLACE A FEW OF THE COUNITES THAT WERE IN THE
EXPIRING TORNADO WATCH NUMBER 63. THIS MEANS THAT BOND...
CLINTON...FAYETTE...MARION AND MADISON COUNTIES IN ILLINOIS...AND
MONTGOMERY...WARREN....ST CHARLES...WARREN...ST. LOUIS COUNTIES
AND ST. LOUIS CITY IS NOW COVERED BY A TORNADO WATCH UNTIL 2 AM.
HAVE DONE THIS AS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO FORM
NEAR THE LAKE OF THE OZARKS...AND WILL CONTINUE TO MOVE INTO THESE
COUNTIES INTO OVERNIGHT HOURS. VERY ACTIVE SUPERCELLS PRODUCING
VERY LARGE HAIL AND TORNADOES ARE ONGOING IN THE CWA AT THE
MOMENT. THESE STORMS SHOULD CONTINUE TO MOVE THROUGH THE AREA
THROUGH 08Z BEFORE THE LOW LEVEL JET VEERS EWD.
&&
.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.
STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.
OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 11, 10:34 PM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1034 PM CST SAT MAR 11 2006 ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-121800- BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL- MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 1034 PM CST SAT MAR 11 2006 ...TORNADO WATCH 64 IN EFFECT UNTIL 2 AM CST... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY SATURATED FROM RECENT RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT AND ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. ILZ100-MOZ049-051-059>064-072-121800- CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY-OSAGE-ST CHARLES- ST LOUIS-ST LOUIS CITY-WARREN- 1034 PM CST SAT MAR 11 2006 ...TORNADO WATCH NUMBER 64 IN EFFECT UNTIL 2 AM CST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY CONTINUED TO BE NEEDED TONIGHT AND IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-050- 052-121800- ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE- MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY- 1034 PM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE OVERNIGHT HOURS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. BRITT
In the hours before
Local storm report, Mar 12, 12:47 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL OLD MINES 38.02N 90.77W
03/12/2006 E2.75 INCH WASHINGTON MO PUBLIC
&&
FGLocal storm report, Mar 12, 1:02 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
102 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 2 S OLYMPIAN VILLAGE 38.11N 90.46W
03/12/2006 M1.00 INCH JEFFERSON MO LAW ENFORCEMENT
&&
FGLocal storm report, Mar 12, 1:11 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL RENAULT 38.15N 90.13W
03/12/2006 M0.88 INCH MONROE IL EMERGENCY MNGR
&&
TILLYLocal storm report, Mar 12, 1:51 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD DE SOTO 38.14N 90.56W
03/12/2006 JEFFERSON MO LAW ENFORCEMENT
WATER COVERING ROADS IN THE FOLLOWING LOCATIONS...BOYD
BRANCH AND STATE ROAD JJ...LAGUNA PALMA AND CHARTER
CHURCH...BOYCE LANE AND PLATTIN.
&&
TILLYLocal storm report, Mar 12, 2:24 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 6 SE STEELVILLE 37.91N 91.28W
03/11/2006 M2.75 INCH CRAWFORD MO LAW ENFORCEMENT
0800 PM TORNADO STEELVILLE 37.97N 91.36W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
ONE HOUSE DAMAGED...LARGE PINE TREES SNAPPED.
0155 AM FLASH FLOOD POTOSI 37.94N 90.78W
03/12/2006 WASHINGTON MO LAW ENFORCEMENT
STATE HIGHWAY E CLOSED...NUMEROUS COUNTY ROADS ARE
CLOSED.
0210 AM FLASH FLOOD STEELVILLE 37.97N 91.36W
03/12/2006 CRAWFORD MO LAW ENFORCEMENT
HWY E...HWY C...AND NUMEROUS OTHER HIGHWAYS AROUND THE
COUNTY CLOSED DUE TO HIGH WATER.
0210 AM FLASH FLOOD SPARTA 38.15N 89.72W
03/12/2006 RANDOLPH IL LAW ENFORCEMENT
TILDEN ROAD WASHED OUT...WATER RESCUE PERFORMED. NO
INJURIES REPORTED. NUMEROUS OTHER COUNTY ROADS ARE
COVERED BY WATER.
&&
TILLYLocal storm report, Mar 12, 2:27 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
227 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL LIBERTY 39.88N 91.11W
03/11/2006 M0.75 INCH ADAMS IL TRAINED SPOTTER
0318 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.00 INCH BOONE MO PUBLIC
0320 PM HAIL HALLSVILLE 39.12N 92.22W
03/11/2006 M1.00 INCH BOONE MO TRAINED SPOTTER
0320 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 M2.00 INCH BOONE MO TRAINED SPOTTER
0321 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.25 INCH BOONE MO LAW ENFORCEMENT
GOLFBALL TO HALF DOLLAR SIZE HAIL WITHIN THE CITY
0328 PM HAIL 4 NW HALLSVILLE 39.16N 92.27W
03/11/2006 E0.75 INCH BOONE MO LAW ENFORCEMENT
0331 PM HAIL 1 N COLUMBIA 38.97N 92.33W
03/11/2006 M1.75 INCH BOONE MO TRAINED SPOTTER
0340 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 M1.75 INCH BOONE MO TRAINED SPOTTER
NUMEROUS REPORTS OF HALF DOLLAR TO GOLF BALL SIZE HAIL
BETWEEN 335 AND 340 PM
0345 PM HAIL 4 NW LADDONIA 39.28N 91.70W
03/11/2006 M1.75 INCH AUDRAIN MO LAW ENFORCEMENT
0350 PM HAIL JAMESTOWN 38.77N 92.48W
03/11/2006 E1.00 INCH MONITEAU MO EMERGENCY MNGR
LARGE QUANTITIES OF QUARTER SIZE HAIL
0400 PM HAIL 4 S PERRY 39.37N 91.67W
03/11/2006 E1.75 INCH RALLS MO TRAINED SPOTTER
0400 PM HAIL 7 S PERRY 39.33N 91.67W
03/11/2006 E0.75 INCH RALLS MO TRAINED SPOTTER
0405 PM HAIL HANNIBAL 39.71N 91.38W
03/11/2006 E1.00 INCH MARION MO TRAINED SPOTTER
0405 PM HAIL 4 SE COLUMBIA 38.91N 92.27W
03/11/2006 E1.00 INCH BOONE MO TRAINED SPOTTER
0406 PM HAIL 1 N EASLEY 38.81N 92.38W
03/11/2006 E1.75 INCH BOONE MO AMATEUR RADIO
0412 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.75 INCH BOONE MO EMERGENCY MNGR
GOLFBALL SIZE HAIL 3 INCHES DEEP ON THE GROUND AT THE
INTERSECTION OF HIGHWAY 63 AND 163
0420 PM HAIL HULL 39.71N 91.21W
03/11/2006 E0.88 INCH PIKE IL TRAINED SPOTTER
0425 PM HAIL 6 S COLUMBIA 38.87N 92.33W
03/11/2006 E1.75 INCH BOONE MO BROADCAST MEDIA
DENSE FOG ALSO FORMING
0428 PM TSTM WND GST JAMESTOWN 38.77N 92.48W
03/11/2006 E60 MPH MONITEAU MO EMERGENCY MNGR
0430 PM HAIL 2 N AUXVASSE 39.05N 91.89W
03/11/2006 E0.75 INCH CALLAWAY MO TRAINED SPOTTER
0436 PM HAIL FRANKFORD 39.49N 91.32W
03/11/2006 E1.00 INCH PIKE MO TRAINED SPOTTER
ALSO 60 MPH WIND GUSTS
0441 PM HAIL 1 S COLUMBIA 38.94N 92.33W
03/11/2006 E0.75 INCH BOONE MO LAW ENFORCEMENT
0445 PM HAIL VANDALIA 39.31N 91.49W
03/11/2006 E0.75 INCH AUDRAIN MO TRAINED SPOTTER
0510 PM HAIL PITTSFIELD 39.61N 90.81W
03/11/2006 E0.75 INCH PIKE IL TRAINED SPOTTER
0515 PM HAIL PITTSFIELD 39.61N 90.81W
03/11/2006 E1.75 INCH PIKE IL TRAINED SPOTTER
0515 PM HAIL WELLSVILLE 39.07N 91.57W
03/11/2006 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
0525 PM HAIL PITTSFIELD 39.61N 90.81W
03/11/2006 E0.88 INCH PIKE IL LAW ENFORCEMENT
0525 PM HAIL PITTSFIELD 39.61N 90.81W
03/11/2006 E0.75 INCH PIKE IL LAW ENFORCEMENT
0535 PM HAIL 2 SE VERSAILLES 39.86N 90.63W
03/11/2006 M0.88 INCH BROWN IL LAW ENFORCEMENT
0800 PM HAIL 6 SE STEELVILLE 37.91N 91.28W
03/11/2006 M2.75 INCH CRAWFORD MO LAW ENFORCEMENT
0800 PM TORNADO STEELVILLE 37.97N 91.36W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
ONE HOUSE DAMAGED...LARGE PINE TREES SNAPPED.
0805 PM TORNADO 5 NW COOK STATION 37.86N 91.50W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
REPORT VIA PHELPS CO SHERIFF - DAMAGE EXTENDED FROM
PHELPS CO INTO CRAWFORD CO BETEEN ROUTES NN AND YY
0822 PM HAIL STEELVILLE 37.97N 91.36W
03/11/2006 E1.00 INCH CRAWFORD MO EMERGENCY MNGR
0825 PM HAIL STEELVILLE 37.97N 91.36W
03/11/2006 E1.75 INCH CRAWFORD MO LAW ENFORCEMENT
0828 PM HAIL CHERRYVILLE 37.85N 91.28W
03/11/2006 E1.00 INCH CRAWFORD MO EMERGENCY MNGR
0831 PM HAIL 2 S ARCADIA 37.56N 90.63W
03/11/2006 E2.75 INCH IRON MO AMATEUR RADIO
0832 PM HAIL 13 E STEELVILLE 37.97N 91.12W
03/11/2006 E1.75 INCH CRAWFORD MO TRAINED SPOTTER
0833 PM HAIL OLD MINES 38.02N 90.77W
03/11/2006 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0840 PM HAIL 3 N COOK STATION 37.86N 91.44W
03/11/2006 E1.75 INCH CRAWFORD MO LAW ENFORCEMENT
LOCATED IN WESCO
0855 PM HAIL 10 NW POTOSI 38.04N 90.91W
03/11/2006 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0855 PM TSTM WND DMG 3 N FREDERICKTOWN 37.61N 90.30W
03/11/2006 MADISON MO BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN. TREES ALSO DOWN ON
SEVERAL MOBILE HOMES.
0900 PM TORNADO 3 N FREDERICKTOWN 37.61N 90.30W
03/11/2006 MADISON MO TRAINED SPOTTER
SPOTTER WEST OF FREDERICKTOWN SEES TORNADO TO THE NORTH
0900 PM HAIL 2 S DAVISVILLE 37.78N 91.19W
03/11/2006 E1.00 INCH CRAWFORD MO LAW ENFORCEMENT
0915 PM HAIL 5 S POTOSI 37.86N 90.78W
03/11/2006 E1.00 INCH WASHINGTON MO CO-OP OBSERVER
0919 PM HAIL BELGRADE 37.79N 90.85W
03/11/2006 E1.75 INCH WASHINGTON MO AMATEUR RADIO
0924 PM HAIL 4 SW POTOSI 37.90N 90.83W
03/11/2006 E0.75 INCH WASHINGTON MO AMATEUR RADIO
0928 PM FLOOD COOK STATION 37.81N 91.44W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS NEAR COOK STATION FLOODED AND
IMPASSIBLE
0928 PM HAIL COOK STATION 37.81N 91.44W
03/11/2006 E1.75 INCH CRAWFORD MO LAW ENFORCEMENT
0935 PM TORNADO 5 S FESTUS 38.15N 90.41W
03/11/2006 JEFFERSON MO BROADCAST MEDIA
TORNADO -SEVERAL BUILDINGS COLLAPSED AND DESTROYED IN THE
SELMA AREA NEAR I-55 AND HIGHWAY AA
0935 PM HAIL 5 ESE POTOSI 37.91N 90.70W
03/11/2006 E1.75 INCH WASHINGTON MO TRAINED SPOTTER
0936 PM HAIL BONNE TERRE 37.92N 90.55W
03/11/2006 E0.75 INCH ST. FRANCOIS MO AMATEUR RADIO
0938 PM TORNADO 3 W ST. MARY 37.88N 90.00W
03/11/2006 STE. GENEVIEVE MO LAW ENFORCEMENT
LARGE TORNADO CROSSED I-55 NEAR MARKER 139 NEAR THE STE
GENEVIEVE AND PERRY COUNTY LINE
0940 PM HAIL DAVISVILLE 37.81N 91.19W
03/11/2006 M1.00 INCH CRAWFORD MO TRAINED SPOTTER
0942 PM TORNADO ST. MARY 37.88N 89.95W
03/11/2006 STE. GENEVIEVE MO LAW ENFORCEMENT
LARGE TORNADO ON THE GROUND
0945 PM HAIL ELLIS GROVE 38.01N 89.91W
03/11/2006 E0.88 INCH RANDOLPH IL BROADCAST MEDIA
0945 PM TORNADO FULTS 38.16N 90.21W
03/11/2006 MONROE IL AMATEUR RADIO
ROOF OFF THE POST OFFICE...TREES DOWN...OTHER BUILDINGS
HAVE DAMAGE - TROOPER IN ROUTE TO CHECK ON DAMAGE
0945 PM TSTM WND DMG FULTS 38.16N 90.21W
03/11/2006 MONROE IL AMATEUR RADIO
ROOF DAMAGE
0954 PM HAIL BURKSVILLE 38.27N 90.15W
03/11/2006 E0.88 INCH MONROE IL TRAINED SPOTTER
1000 PM TORNADO BREMEN 37.97N 89.75W
03/11/2006 RANDOLPH IL BROADCAST MEDIA
MEDIA REPORTS A POSSIBLE TORANDO
1000 PM HAIL BLAIR 38.04N 89.74W
03/11/2006 E0.75 INCH RANDOLPH IL LAW ENFORCEMENT
1000 PM TORNADO BREMEN 37.97N 89.75W
03/11/2006 RANDOLPH IL BROADCAST MEDIA
ALONG ROUTE 150 FROM BREMEN TO STEELEVILLE - NUMERMOUS
TREES AND POWER LINES DOWN...BARNS DESTROYED...SEVERAL
HOMES DAMAGED...POSSIBLE INJURIES
1000 PM FUNNEL CLOUD 1 N CHESTER 37.93N 89.83W
03/11/2006 RANDOLPH IL LAW ENFORCEMENT
1005 PM HAIL 10 W SPARTA 38.15N 89.90W
03/11/2006 E1.75 INCH RANDOLPH IL EMERGENCY MNGR
1010 PM HAIL EVANSVILLE 38.09N 89.93W
03/11/2006 E1.00 INCH RANDOLPH IL BROADCAST MEDIA
1013 PM TORNADO 2 N PERCY 38.04N 89.62W
03/11/2006 RANDOLPH IL LAW ENFORCEMENT
REPORTED ON THE GROUND
1025 PM HAIL EVANSVILLE 38.09N 89.93W
03/11/2006 E0.75 INCH RANDOLPH IL TRAINED SPOTTER
1101 PM HAIL DU BOIS 38.22N 89.21W
03/11/2006 M0.75 INCH WASHINGTON IL TRAINED SPOTTER
1135 PM HAIL HILLSBORO 38.23N 90.57W
03/11/2006 M0.75 INCH JEFFERSON MO TRAINED SPOTTER
1140 PM HAIL VALMEYER 38.30N 90.31W
03/11/2006 M0.75 INCH MONROE IL LAW ENFORCEMENT
1230 AM HAIL OLD MINES 38.02N 90.77W
03/12/2006 E2.75 INCH WASHINGTON MO PUBLIC
1245 AM HAIL 2 S OLYMPIAN VILLAGE 38.11N 90.46W
03/12/2006 M1.00 INCH JEFFERSON MO LAW ENFORCEMENT
0110 AM HAIL RENAULT 38.15N 90.13W
03/12/2006 M0.88 INCH MONROE IL EMERGENCY MNGR
0145 AM FLASH FLOOD DE SOTO 38.14N 90.56W
03/12/2006 JEFFERSON MO LAW ENFORCEMENT
WATER COVERING ROADS IN THE FOLLOWING LOCATIONS...BOYD
BRANCH AND STATE ROAD JJ...LAGUNA PALMA AND CHARTER
CHURCH...BOYCE LANE AND PLATTIN.
0155 AM FLASH FLOOD POTOSI 37.94N 90.78W
03/12/2006 WASHINGTON MO LAW ENFORCEMENT
STATE HIGHWAY E CLOSED...NUMEROUS COUNTY ROADS ARE
CLOSED.
0210 AM FLASH FLOOD STEELVILLE 37.97N 91.36W
03/12/2006 CRAWFORD MO LAW ENFORCEMENT
HWY E...HWY C...AND NUMEROUS OTHER HIGHWAYS AROUND THE
COUNTY CLOSED DUE TO HIGH WATER.
0210 AM FLASH FLOOD SPARTA 38.15N 89.72W
03/12/2006 RANDOLPH IL LAW ENFORCEMENT
TILDEN ROAD WASHED OUT...WATER RESCUE PERFORMED. NO
INJURIES REPORTED. NUMEROUS OTHER COUNTY ROADS ARE
COVERED BY WATER.
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:21 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 39 min |
| Mar 11, 7:05 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 40 min |
| Mar 11, 7:22 PM CST | Tornado Warning | LSX | Reynolds | 38 min |
| Mar 11, 7:54 PM CST | Tornado Warning | LSX | Crawford | 51 min |
| Mar 11, 7:58 PM CST | Tornado Warning | LSX | Iron, Reynolds | 47 min |
| Mar 11, 8:20 PM CST | Tornado Warning | LSX | Madison | 55 min |
| Mar 11, 8:26 PM CST | Tornado Warning | LSX | Washington | 49 min |
| Mar 11, 8:47 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 28 min |
| Mar 11, 9:00 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 30 min |
| Mar 11, 9:05 PM CST | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 40 min |
| Mar 11, 9:15 PM CST | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Mar 11, 9:23 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 29 min |
| Mar 11, 9:39 PM CST | Tornado Warning | LSX | Sainte Genevieve | 51 min |
| Mar 11, 9:43 PM CST | Severe Thunderstorm Warning | LSX | Washington | 47 min |
| Mar 11, 10:17 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 43 min |
| Mar 11, 10:26 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 38 min |
| Mar 11, 11:01 PM CST | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 39 min |
| Mar 11, 11:53 PM CST | Tornado Warning | LSX | Crawford, Washington | 37 min |
| Mar 12, 12:12 AM CST | Tornado Warning | LSX | Jefferson | 41 min |
| Mar 12, 12:18 AM CST | Tornado Warning | LSX | Washington | 19 min |
| Mar 12, 12:35 AM CST | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 40 min |
| Mar 12, 12:44 AM CST | Flash Flood Warning | LSX | Crawford, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Mar 12, 12:46 AM CST | Tornado Warning | LSX | Sainte Genevieve | 23 min |
| Mar 12, 3:03 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 4 hr |
| Mar 12, 10:51 AM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 39 min |
| Mar 12, 10:54 AM CST | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 51 min |
| Mar 12, 11:24 AM CST | Tornado Warning | LSX | Marion, Ralls | 36 min |
| Mar 12, 4:27 PM CST | Tornado Warning | LSX | Boone, Moniteau | 48 min |
| Mar 12, 4:29 PM CST | Tornado Warning | LSX | Audrain, Boone | 46 min |
| Mar 12, 5:13 PM CST | Tornado Warning | LSX | Audrain, Boone, Callaway | 47 min |
| Mar 12, 5:16 PM CST | Tornado Warning | LSX | Audrain, Boone, Monroe | 29 min |
| Mar 12, 5:35 PM CST | Tornado Warning | LSX | Audrain, Monroe, Pike, Ralls | 55 min |
| Mar 12, 5:54 PM CST | Tornado Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.